version 2 of the GNU General Public License the Creative Commons Attribution-ShareAlike 3.0 License

I’ve been feeling unwell the past few days. Unlike last time, I’m pretty sure that I know what it is: my new medication. First, a brief history.

I was off medication for some time; between June 2005 and April 2007, I wasn’t taking any medication for my bipolar disorder. Come April, I decided that I should probably take something, and went to the doctor.

First, I tried Lamictal. Lamictal is supposed to be a wonder drug: it front-loads all the side effects, so if you don’t get them within the first six months, you won’t get any at all. Unfortunately, Lamictal made me quite manic, and is therefore unsuitable.

Then, I tried Abilify. I’ve been on Abilify before, and it worked fairly well, except that it gave me terrible akathisia. The same thing happened when I tried it in May. The akathisia was so bad that I had to stop taking it.

I am now on Abilify again, except that I’m taking Benadryl, which is a cure for akathisia.

So, when I took Abilify in May, I was quite lethargic and maladroit for the first week or so. Now that I am starting it again, I am once again lethargic, but still quite dexterous. It’s quite annoying, because I feel like doing absolutely squat. This blog entry itself is taking quite some effort. I am tremendously tired all the time, and I find it difficult to hang out with friends because I’m so tired.

Fortunately, if the past is any indication, I’ll be back to my normal self in about four days.

Dixi.